# SDR AALA202401042285

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 78,522 hours, 31,830 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT AFT EMERGENCY EXIT ECAM AT FL 370. CABIN PRESSURE NORMAL. LIGHT ALSO CAME ON IN TPA AT GATE BUT WENT OUT WITH POWER TRANSFER FROM GROUND TO APU. MAINTENANCE SAID GOOD TO GO. NOW ON INFLIGHT. ADJUSTED RIGHT AFT PASSENGER COMPARTMENT EXIT DOOR PROXIMITY SWITCH.
